# SDR CALA0000291

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 T/R UPPER DOOR I/B SIDE WING FAIRING SUPPORT BRACKET AND ANGLE CLIP CRACKED.  THE CRACKS WERE 1 AND 1/8 LONG.  THE I/B SIDE SUPPORT BRACKET AND ANGLE CLIP WERE REMOVED IAW SRM 51-30-2.  REPAIR WAS INSTALLED IAW SRM 51-10-2, 51-10-3, 51-30-1, AND 51-30-2.
